# SDR 2008UALA06026

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1, DEEP GOUGE UNDERNEATH UPPER HINGE ARM.  MAJOR REPAIR ACCOMPLISHED.  CUT AND REMOVED DAMAGED SECTION OF FRAME INNER DOUBLER.  FABRICATED & INSTALLED A REPAIR DOUBLER.
